# SDR RAIA2019122608030

- Difficulty date: December 8, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 28-38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACKS HAVE CORROSION BETWEEN FRAME 28 THRU 38-          REMOVED CORROSED SEAT TRACKS THAT WERE MARKED WITH RED MARKER ON RH SIDEWALL BETWEEN FRAMES 28 THRU 38. INSTALLED SEAT TRACKS ON RH SIDEWALL, REMAINING 4 SEAT TRACKS TO BE INSTALLED. INSTALLED REMAINING 4 SEAT TRACKS.
